Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/63587
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Nonlinear polarization bistability in optical nanowires
Author: Zhang, W.
Lohe, M.
Monro, T.
Afshar Vahid, S.
Citation: Optics Letters, 2011; 36(4):588-590
Publisher: Optical Soc Amer
Issue Date: 2011
ISSN: 0146-9592
1539-4794
Statement of
Responsibility: 
Wen Qi Zhang, M. A. Lohe, Tanya M. Monro, and Shahraam Afshar V.
Abstract: Using the full vectorial nonlinear Schrödinger equations that describe nonlinear processes in isotropic optical nanowires, we show that there exist structural anisotropic nonlinearities that lead to unstable polarization states that exhibit periodic bistable behavior. We analyze and solve the nonlinear equations for continuous waves by means of a Lagrangian formulation and show that the system has bistable states and also kink solitons that are limiting forms of the bistable states.
Rights: © 2011 Optical Society of America
DOI: 10.1364/OL.36.000588
Grant ID: ARC
Appears in Collections:Aurora harvest 5
IPAS publications

Files in This Item:
File Description SizeFormat 
hdl_63587.pdfPublished version350.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.